# SDR MASA2012060534859

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 23,199 hours, 15,829 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING AND ODOR IN FWD CABIN.  FOUND TO BE DUE TO A PREVIOUS COMP WASH.  CLEARED ACM'S.
